# SDR 2019F00099

- Difficulty date: August 8, 2018
- Submitted: December 4, 2018
- Operation: General aviation
- Aircraft: CFHPL
- Make and model: Snias AS350BA
- Aircraft serial: 1273
- Aircraft time: 19,668 hours, 110,615 cycles
- Engine: Lyc LTS101600A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Ruptured
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PRIMARY OIL LINE FROM ENGINE RUPTURED SOON AFTER TAKE OFF. PILOT NOTICED OIL PRESSURE LIGHT, AND IMMEDIATLY RETURNED TO BASE. UPON LANDING OIL PRESSURE GAUGE AND TORQUE METER READ ZERO. EXAMINATION OF REMAINING OIL LINE SHOWED SLIGHT PIMPLES ALONG LENGTH OF THE LINE. ONE OF THESE PIMPLES RUPTURED.
